"Lilith" (ardat_lili) wrote in vaginapagina,
"Lilith"
ardat_lili
vaginapagina

(Former ortho evra user - new symptom though, related to BC?)

I did a quick search for relevant posts already available on vp but to no avail -

A little background...(Definitely not pregnant-I'm not sexually active and haven't been for a year+ or so) but I'm 27, and I hadn't taken birth control since I was 22 or 23, and recently started back on the patch (Ortho Evra). I had taken this birth control before, for a good 2+ years with 0 side effects or complications(when I was younger...19-23ish).

But this time I was about 8 days in..just switched to my second patch.. when I realized the previous several days I had unexplained nausea.. all day long, all night long.. no pain, no cramps, no stomach issues (diarrhea or the such)... just severe to mild nausea, but annoying enough to the point where it made me feel sick enough to not be able to focus and lose my appetite.

I have since stopped taking the medication, (2 days ago) but still have mild nausea... although it seems to not be QUITE as bad..So in essence I have felt nauseated for around 5 days now. A few days into applying the patch I also had severe itching all over my body, I attributed that to the medication as well. I'm assuming I had an allergic reaction to the patch, but does the nausea make sense? Has anyone experienced these symptoms, after having previously had no issues with the same medication? I'm confused why I could take the BC before, but now I'm having issues. And lastly, can anyone recommend a BC that is mild enough to not set off nausea, any preferences out there? Any response is appreciated. I've already made an appointment with Planned Parenthood to talk to a Dr, but that will take time as I have no health insurance and can't just call my healthcare provider.

Thank you in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment